# SDR HYIA20140606001

- Difficulty date: May 14, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N120PC
- Make and model: Cessna 402C
- Aircraft serial: 402C0079
- Aircraft time: 30,123 hours
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Sight Tube
- Part number: 511700712
- Condition: Split
- Location: Hydraulic Sys
- Component: Reservoir, Cessna
- Component part number: 511700728
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER DEPARTURE FROM MAZ & DURING TRANSITION FROM CLIMB TO CRUISE SMOKE & FUMES WERE DETECTED COMING FROM DEFROST VENT.  PILOT CLOSED DEFROST, RAM AIR & CABIN AIR VENT VLVS.  UPON CLOSING CABIN VENTILATION VLVS, PILOT REPORTS SMOKE & FUMES NO LONGER ENTERING CABIN.  PILOT RETURNED TO MAZ AS A PRECAUTION.  COMPANY MX INSPECTED ACFT & FOUND HYD RESERVOIR SIGHT TUBE SPLIT & ALLOWING HYD FLUID TO ATOMIZE WHILE UNDER PRESS.  COMPANY MX REPLACED HYD RESERVOIR SIGHT TUBE, SERVICED HYD RESERVOIR & PERFORMED OPERATIONAL & LEAK CHECKS PRIOR TO RELEASE.
